Volume 15, Issue 2 (10-2020)                   IJMSI 2020, 15(2): 31-50 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Didgar M, Vahidi A. Approximate Solution of Linear Volterra-Fredholm Integral Equations and Systems of Volterra-Fredholm Integral Equations Using Taylor Expansion Method. IJMSI. 2020; 15 (2) :31-50
URL: http://ijmsi.ir/article-1-1131-en.html
Abstract:  
In this study, a new application of Taylor expansion is considered to estimate the solution of Volterra-Fredholm integral equations (VFIEs) and systems of Volterra-Fredholm integral equations (SVFIEs). Our proposed method is based upon utilizing the nth-order Taylor polynomial of unknown function at an arbitrary point and employing integration method to convert VFIEs into a system of linear equations with respect to unknown function and its derivatives. An approximate solution can be easily determined by solving the obtained system. Furthermore, this method leads always to the exact solution if the exact solution is a polynomial function of degree up to n. Also, an error analysis is given. In addition, some problems are provided to demonstrate the validity and applicability of the proposed method.
Type of Study: Research paper | Subject: General

References
1. A.M. Wazwaz, Linear and nonlinear integral equations: methods and applications, Higher education, Springer, 2011. [DOI:10.1007/978-3-642-21449-3]
2. A.M. Wazwaz, A reliable treatment for mixed volterra-fredholm integral equations, Appl. Math. Comput. 127 (2002) 405-414. [DOI:10.1016/S0096-3003(01)00020-0]
3. K. Maleknejad, M. Hadizadeh, A new computational method for Volterra-Fredholm integral equations, Comput. Math. Appl. 37 (1999) 18. [DOI:10.1016/S0898-1221(99)00107-8]
4. F. Calio, M.V. Fernandez Munoz, E. Marchetti, Direct and iterative methods for the numerical solution of mixed integral equations, Appl. Math. Comput. 216 (2010) 3739-3746. [DOI:10.1016/j.amc.2010.05.032]
5. X. Tang, Numerical solution of Volterra-Fredholm integral equations using parameterized pseudospectral integration matrices, Appl. Math. Comput. 270 (2015) 744-755. [DOI:10.1016/j.amc.2015.08.076]
6. J.P. Kauthen, Continuous time collocation methods for volterra-fredholm integral equations, Numer. Math. 56 (1989) 409-424. [DOI:10.1007/BF01396646]
7. E. Yusufoglu, E. Erbas, Numerical expansion methods for solving fredholm-volterra type linear integral equations by interpolation and quadrature rules, Kybernetes 37 (6)(2008) 768-785. [DOI:10.1108/03684920810876972]
8. M.A. Abdou, F.A. Salama, Volterra-fredholm integral equation of the first kind and spectral relationships, J. Appl. Math. Comput. 153 (2004) 141-153. [DOI:10.1016/S0096-3003(03)00619-2]
9. S. Tomasiello, A note on three numerical procedures to solve Volterra integro-differential equations in structural analysis, Comput. Math. Appl., textbf62, (2011), 3183-3193. [DOI:10.1016/j.camwa.2011.08.031]
10. S. Tomasiello, Some remarks on a new DQ-based method for solving a class of Volterra integro-differential equations, Appl. Math. Comput., 219, (2012), 399-407. [DOI:10.1016/j.amc.2012.06.031]
11. H. Brunner, On the numerical solution of Volterra-Fredholm integral equation by collocation methods, SIAMJ. Numer. Anal. 27 (4)(1990) 87-96. [DOI:10.1137/0727057]
12. S. Yalcinbas, Taylor polynomial solution of nonlinear Volterra-Fredholm integral equations, Appl. Math. Comput. 127 (2002) 195-206. [DOI:10.1016/S0096-3003(00)00165-X]
13. M. Ghasemi, M. Tavassoli Kajani, E. Babolian, Numerical solutions of the nonlinear Volterra- Fredholm integral equations by using homotopy perturbatio nmethod, Appl. Math. Comput. 188 (2007) 446-449. [DOI:10.1016/j.amc.2006.10.015]
14. [12] K. Maleknejad, H. Almasieh, M. Roodaki, Triangular functions (TFs) method for the solution of nonlinear Volterra-Fredholm integral equations, Commun. Nolin. Sci. Numer. Simula. 15 (2010) 3293-3298. [DOI:10.1016/j.cnsns.2009.12.015]
15. [13] Y. Ordokhani, Solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via rationalized haar functions, Appl. Math. Comput. 180 (2006) 436-443. [DOI:10.1016/j.amc.2005.12.034]
16. [14] Y. Ordokhani, M. Razzaghi, Solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via a collocation method and rationalized haar functions, Appl. Math. Lett. 21 (2008) 4-9. [DOI:10.1016/j.aml.2007.02.007]
17. [15] F. Mirzaee, E. Hadadiyan, Numerical solution of Volterra-Fredholm integral equations via modification of hat functions, Appl. Math. Comput. 280 (2016) 110-123. [DOI:10.1016/j.amc.2016.01.038]
18. [16] S. Yousefi, M. Razzaghi, Legendre wavelets method for the nonlinear Volterra-Fredholm integral equations, Math. Comput. Simula. 70 (2005) 419-428. [DOI:10.1016/j.matcom.2005.02.035]
19. [17] F. Mirzaee, A.A. Hoseini, Numerical solution of nonlinear Volterra-Fredholm integral equations using hybrid of block-pulse functions and Taylor series, Alex. Engi. J. 52 (2013) 551-555. [DOI:10.1016/j.aej.2013.02.004]
20. [18] M. Paripour, M. Kamyar, Numerical solution of nonlinear Volterra-Fredholm integral equations by using new basis functions, Commun. Numer. Anal. 2013 (2013) 1-11. [DOI:10.5899/2013/cna-00170]
21. [19] K. Krishnaveni, K. Kannan, S. Raja Balachandar, A new polynomial method for solving Volterra-Fredholm integral equations, Inter. J. Engi. Tech. 5 (2013) 1474-1483.
22. [20] K. Wang, Q. Wang, Lagrange collocation method for solving Volterra-Fredholm integral equations, Appl. Math. Comput. 219 (2013) 10434-10440. [DOI:10.1016/j.amc.2013.04.017]
23. [21] K. Wang, Q. Wang, Taylor collocation method and convergence analysis for the Volterra- Fredholm integral equations, J. Comput. Appl. Math. 216 (2014) 294-300. [DOI:10.1016/j.cam.2013.09.050]
24. [22] H. Laeli Dastjerdi, F.M. Maalek Ghaini, Numerical solution of Volterra-Fredholm integral equations by moving least square method and Chebyshev polynomials,Appl. Math. Model. 36 (2012) 3283-3288. [DOI:10.1016/j.apm.2011.10.005]
25. A. Khastan, A new representation for inverse fuzzy transform and its application, Soft. Comput., 21(13), (2017) 3503-3512. [DOI:10.1007/s00500-017-2555-1]
26. [23] X.-F. Li, Approximate solution of linear ordinary differential equations with variable coefficients, Math. Comput. Simulat. 75 (2007) 113-125. [DOI:10.1016/j.matcom.2006.09.006]
27. [24] X.-F. Li, L. Huang, Y. Huang, A new Abel inversion by means of the integrals of an input function with noise, J. Phys. A: Math. Theor. 40 (2007) 347-360. [DOI:10.1088/1751-8113/40/2/012]
28. [25] L. Huang, X.-F. Li, Y. Huang, Approximate solution of Abel integral equation, Comput. Math. Appl. 56 (2008) 1748-1757. [DOI:10.1016/j.camwa.2008.04.003]
29. [26] B.-Q. Tang, X.-F. Li, A new method for determining the solution of Riccati differential equations, Appl. Math. Comput. 194 (2007) 431-440. [DOI:10.1016/j.amc.2007.04.061]
30. [27] B.-Q. Tang, X.-F. Li, Approximate solution to an integral equation with fixed singularity for a cruciform crack, Appl. Math. Lett. 21 (2008) 1238-1244. [DOI:10.1016/j.aml.2007.12.022]
31. [28] Y. Huang and X.-F. Li, Approximate solution of a class of linear integro-differential equations by Taylor expansion method, Int. J. Comp. Math. 87 (6) (2010) 1277-1288. [DOI:10.1080/00207160802275969]
32. [29] L. Huang, X.-F. Li, Y. Zhao, X.-Y. Duan, Approximate solution of fractional integrodifferential equations by Taylor expansion method, Comput. Math. Appl. 62 (2011) 1127-1134. [DOI:10.1016/j.camwa.2011.03.037]
33. [30] A.R. Vahidi and M. Didgar, An improved method for determining the solution of Riccati equations, Neural. Comput. Appl. 23 (2013) 1229-1237. [DOI:10.1007/s00521-012-1064-5]
34. [31] M. Didgar and N. Ahmadi, An efficient method for solving systems of linear ordinary and fractional differential equations, B. Malays. Math. Sci. SO. 38 (4) (2015) 1723-1740. [DOI:10.1007/s40840-014-0060-6]
35. [32] K. Maleknejad, T. Damercheli, Improving the accuracy of solutions of the linear second kind volterra integral equations system by using the Taylor expansion method, Indian J. Pure Appl. Math. 45 (3) (2014) 363-376. [DOI:10.1007/s13226-014-0068-5]
36. [33] E. Babolian, M. Mordad, A numerical method for solving systems of linear and nonlinear integral equations of the second-kind by hat basis functions, Comput. Math. Appl. 62 (2011) 187-198. [DOI:10.1016/j.camwa.2011.04.066]
37. [34] F. Cali'o, A.I. Garralda-Guillem, E. Marchetti, M. Ruiz Gal'an, Numerical approaches for systems of Volterra-Fredholm integral equations, Appl. Math. Comput. 225 (2013) 811-821. [DOI:10.1016/j.amc.2013.10.006]

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb